# SDR REXA201100438

- Difficulty date: July 3, 2011
- Submitted: July 12, 2011
- Operation: Air carrier
- Aircraft: N8869B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Aircraft time: 18,038 hours, 15,408 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON APPROACH INTO CVG CREW REPORTED GEAR DISAGREE "NO" EMERGENCY DECLARED A/C LANDED WITHOUT INCIDENT.  DEFERRED LANDING GEAR RETRACTION SYSTEM IAW MEL 32-30-01 DM-46589.
